# SDR 372PA0080

- Difficulty date: March 24, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 36,254 hours, 27,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Bull Nose
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BULL NOSE EMERGENCY LIGHT (OVERHEAD BAGGAGE BIN) INOP.  REPLACED EXIT LIGHT, OPS CHECKS GOOD.
